# SDR HNAA2020042700145

- Difficulty date: April 24, 2020
- Submitted: April 27, 2020
- Operation: Air carrier
- Aircraft: N637AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145170
- Aircraft time: 46,243 hours, 43,265 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice Valve
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

E2 ANTI ICE FAIL MSG IECAS MSG. REJECTED TAKE OFF.  REACTIVATED E2 A/ICE VLV IAW AMM 30-21-01. PERFORMED OPS CHECK IAW AMM 30-00-00. OPS CHECK GOOD. OK FOR SERVICE. CLEAR MEL
